# SDR SWAA2021091500056

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 852 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS852 RBL23 WL164. ; / [01] DAMAGE FOUND ON AFT SHIELD AT AFT CARGO BAY BS 852 RBL23 WL164; P/N: 146A8127-10; FOUND TO BE OUT OF LIMITS ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.C.; [02] VERIFIED DAMAGE FOUND ON AFT SHIELD AT AFT CARGO BAY BS 852 RBL23 WL164; P/N: 146A8127-10; FOUND TO BE OUT OF LIMITS ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.C.; [03] REMOVED SHIELD AT AFT CARGO BAY BS852 RBL23 WL164 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB; AFT SHIELD ITEM #146A8127Y10;LOT#1463083-1;PO#829927 IAW SRM 51-40-05-0G-0; [05] VERIFIED REMOVAL OF DAMAGED SHIELD AND LOCATED AND DRILLED NEW ACB; AFT SHIELD ITEM #146A8127Y10; LOT#1463083-1;PO#829927 IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0; [06] OK TO INSTALL AFT SHIELD AT AFT CARGO BAY LOCATED BTW BS847- BS 867 WITH P/N 146A8127-10.; [07] OK TO INSTALL AFT CARGO BAY AFT SHIELD; [08] INSTALLED AFT SHIELD AT AFT CARGO BAY LOCATED BTW BS847- BS 867 WITH P/N 146A8127-10 IAW SRM 51-40-02-0G-0; DWG#146A0081. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [09] UPDATED PARTS USAGE; [10] RII INSPECTED INSTALLED AFT SHIELD AT AFT CARGO BAY LOCATED BTW BS847- BS 867 WITH P/N 146A8127-10 IAW SRM 51-40-02-0G-0; DWG#146A0081.; [11] INSPECTION COMPLETE
